# SDR SWAA2025061782439

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 69,468 hours, 41,731 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEAT 11B SHOULD NOT RECLINE BUT DOES RECLINE.  DISABLED SEAT 11B RECLINE REF AMM 25-22-00.
